# SDR SWAA2023081777166

- Difficulty date: July 10, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COVER PLATE LOCATED BS440 TO BS460 AND BETWEEN STR27L TO STR28L AND WL149.5 LOWER FUSELAGE 2023-447320<[01] REPLACED COVER PLATE LOCATED BS440 TO BS460 AND BETWEEN STR27L TO STR28L AND WL149.5 LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SING-OFFS BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
